sexologist-icon
Precum issue
I am 25 year old men .. unmarried ..i never had any problems regarding my sexual life but last year i took some so called aayurvedic  supplements to enhance my muscle mass ..form that onwards whenever I'm thought something sexual or turned on ..my pre cum come and I'm loosing my hair ..i stopped my taking supplements but the pre-cum issue and hair loss is still there. I'm depressed and my sex life is bad .. i can't think of anything rn .. please help ..this is frustrating ..i don't want to go bald ...i can focus on my work
130 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi Don't worry your query can be resolved Take proper knowledge about this first will guide u online. Precum ok what about masterbation and hair loss could be hormone related.
Next Steps
chat through online chat option for guidance and evaluation chat now clarify your douts Take proper consult Will
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Supplements containing hormones can cause these problems
Next Steps
please consult a dermatologist and venereologist in person or online in view to corona virus spreading
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.